Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 107, Issue 6, Pages 894–901 (Mi mz12757)  

This article is cited in 1 scientific paper (total in 1 paper)

A Sobolev Interpolation Inequality and a Gross–Sobolev Logarithmic Inequality

Sh. M. Nasibov

Institute of Applied Mathematics, Baku State University

Abstract: A sharp integral inequality is proved and used to obtain a Sobolev interpolation inequality. Further, a new proof of a Gross–Sobolev logarithmic inequality is constructed on the basis of the Sobolev interpolation inequality.

Keywords: Sobolev interpolation inequality, Hausdorff–Young inequality, Gross–Sobolev logarithmic inequality.

DOI: https://doi.org/10.4213/mzm12757

Full text: PDF file (449 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 107:6, 947–953

Bibliographic databases:

UDC: 517.518
Received: 19.07.2018
Revised: 05.10.2019

Citation: Sh. M. Nasibov, “A Sobolev Interpolation Inequality and a Gross–Sobolev Logarithmic Inequality”, Mat. Zametki, 107:6 (2020), 894–901; Math. Notes, 107:6 (2020), 947–953

Citation in format AMSBIB
\Bibitem{Nas20}
\by Sh.~M.~Nasibov
\paper A Sobolev Interpolation Inequality
and a Gross--Sobolev Logarithmic Inequality
\jour Mat. Zametki
\yr 2020
\vol 107
\issue 6
\pages 894--901
\mathnet{http://mi.mathnet.ru/mz12757}
\crossref{https://doi.org/10.4213/mzm12757}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4104755}
\elib{https://elibrary.ru/item.asp?id=43299119}
\transl
\jour Math. Notes
\yr 2020
\vol 107
\issue 6
\pages 947--953
\crossref{https://doi.org/10.1134/S0001434620050296}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000542631800029}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85086789553}


Linking options:
  • http://mi.mathnet.ru/eng/mz12757
  • https://doi.org/10.4213/mzm12757
  • http://mi.mathnet.ru/eng/mz/v107/i6/p894

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. M. Nasibov, “A Remark on the Steklov–Poincaré Inequality”, Math. Notes, 110:2 (2021), 221–225  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:171
    References:13
    First page:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021